Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Sore and rough tongue. Feeling of burnt tongue. Sides of tongue black. Should I be concerned?

Hi, I m a little concerened about my tongue For a few days now the back of the tongue feels sore, rough and high ridged to touch (if that makes sense). The rest of my tongue feels like it is burnt, similar to burning your tongue after drinker a tea or coffee that was to hot. Then last night i looked at my tongue to find all my viend under and to the side of my tongue are no longer blue...they are black. Should i be concearned?
Asked On : Wed, 28 Nov 2012
Answers:  2 Views:  301
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist, Oral and Maxillofacial Surgery 's  Response
Hello..there are lot of conditions that mimic this clinic scenario....this commonly occurs in nutritional deficiencies or in some type of bacterial and viral infections... Clinical examination is mandatory....Consult a Oral and Maxillofacial Surgeon for expert opinion.
Answered: Sun, 2 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor